Advertisement

On generalized Lie derivations

  • Driss BennisEmail author
  • Hamid Reza Ebrahimi Vishki
  • Brahim Fahid
  • Mohammad Ali Bahmani
Article
  • 10 Downloads

Abstract

In this paper, we investigate generalized Lie derivations. We give a complete characterization of when each generalized Lie derivation is a sum of a generalized inner derivation and a Lie derivation. This generalizes a result given by Benkovič. We also investigate when every generalized Lie derivation on some particular kind of unital algebras is a sum of a generalized derivation and a central map which vanishes on all commutators. Precisely, we consider both the unital algebras with nontrivial idempotents and the trivial extension algebras.

Keywords

Generalized Lie derivation Trivial extension algebra Triangular algebra 

Mathematics Subject Classification

47B47 15A78 16W25 

Notes

Acknowledgements

The authors would like to thank the referee for careful reading of the manuscript.

References

  1. 1.
    Benkovič, D.: Generalized Lie derivations on triangular algebras. Linear Algebra Appl. 434, 1532–1544 (2011)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Benkovič, D.: Lie triple derivations of unital algebras with idempotents. Linear Multilinear Algebra 63, 141–165 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bennis, D., Ebrahimi Vishki, H.R., Fahid, B., Khadem-Maboudi, A.A., Mokhtari, A.H.: Lie generalized derivations on trivial extension algebras. Boll Unione Mat Ital. 12, 441–452 (2019)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bennis, D., Fahid, B.: Derivations and the first cohomology group of trivial extension algebras. Mediterr. J. Math. 14, 150 (2017).  https://doi.org/10.1007/s00009-017-0949-z MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Brešar, M.: On the distance of the composition of two derivations to the generalized derivations. Glasg. Math. J. 33, 89–93 (1991)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cheung, W.-S.: Lie derivations of triangular algebras. Linear Multilinear Algebra 51, 299–310 (2003)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hvala, B.: Generalized derivations in rings. Comm. Algebra 26, 1147–1166 (1998)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Hvala, B.: Generalized Lie derivations in prime rings. Taiwanese J. Math. 11, 1425–1430 (2007)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Liao, P.-B., Liu, C.-K.: On generalized Lie derivations of Lie ideals of prime algebras. Linear Algebra Appl. 430, 1236–1242 (2009)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Li, Y., Benkonič, D.: Jordan generalized derivations on triangular algebras. Linear Multilinear Algebra 59, 841–849 (2011)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Mokhtari, A.H., Moafian, F., Ebrahimi Vishki, H.R.: Lie derivations on trivial extension algebras. Ann. Math. Sil. 31, 141–153 (2017)MathSciNetzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Center CeReMAR, Faculty of SciencesMohammed V UniversityRabatMorocco
  2. 2.Department of Pure Mathematics, Centre of Excellence in Analysis on Algebraic Structures (CEAAS)Ferdowsi University of MashhadMashhadIran
  3. 3.Superior School of TechnologyIbn Tofail UniversityKenitraMorocco
  4. 4.Department of Pure MathematicsFerdowsi University of MashhadMashhadIran

Personalised recommendations